#4541 ·
Back in '09, I stumbled onto the fact that the folks making Zyprexa totally faked their clinical trials. They straight up buried the evidence that the drug could trigger diabetes.
Started by Robin Myers91 · · 👁 730 views · 10K replies
Brandon Lopez6 said:Back in '09, I stumbled onto the fact that the folks making Zyprexa totally faked their clinical trials. They straight up buried the evidence that the drug could trigger diabetes.
shadowbear9 said:It doesn't affect weight. At least, it didn't for me. I suspect your nausea is just because you're taking too much right out of the gate. I made the mistake of trying to get better overnight by swallowing full pills way too soon, and I ended up shaking like I'd been drinking coffee all night and was vomiting by morning. You can't go wrong by lowering the dose... just take it easy with this stuff. Seriously, I'm telling you, I felt terrible whenever I took too much. That’s why when I was switching things up, I was so worried and asked my doctor if the dosage causes nausea. She just told me it was a small dose and not to worry about it...
It's nothing, shadowbear9.
wiredskipper45 said:New to this forum, but unfortunately a veteran when it comes to psych meds. :/
I’ve got BPD and generalized anxiety/depression. At least, right now.
The other day I had this massive, terrifying anxiety attack. It's pretty much my main struggle; the depression hits way less often and isn't quite as overwhelming.
Being a typical BPD sufferer, I don't really listen to anyone except that voice inside my head—which usually sounds like a damn siren. During my last check-up, I asked my psychiatrist for a new med because Effexor wasn't doing anything for me besides helping me sleep. Once I stopped taking it, I realized I was sleeping just fine without it anyway. Insomnia used to be my biggest hurdle. So, anyway, my doctor put me on Effexor. 75mg. XL. I took it yesterday, and I spent the whole day with such bad nausea that I couldn't even touch food. Then, once night rolled around, things went south. Aggressive jitters, muscle restlessness, I couldn't get comfortable for a single second all night. I actually started getting paranoid that I was heading toward serotonin syndrome. Around 2 AM, I decided to just take some Xanax—I hate mixing stuff, honestly—and finally crashed until 5. I felt better once that garbage Effexor wore off. I didn't take it today. 😢 I just can't. I'm home alone with a toddler; I need to sleep, I need to function. If only I knew how long this adjustment period lasts... Has anyone else dealt with side effects like this (by the way, I had the exact same thing happen with Lexapro)? How long does this misery usually go on for?
Donna Torres5 said:On my end, I’ve put on about 45 pounds since I started taking Zyprexa. It feels like I’ve been stuck at this weight for an entire year now and just can't seem to shake it off.🙂
fadedbear92 said:I was on standard Effexor for three weeks and it gave me such terrible insomnia—no sleeping pill worked at all until the Effexor finally cleared my system. I ended up having to take a month off work.🙄
wiredskipper45 said:Zyprexa basically robbed me of a whole year of my life. Sure, I slept like a baby, and I didn't even pack on too much weight, but I was a total zombie. Just... nothing. No feelings, good or bad. I couldn't even feel love for anyone. I’m an emotional person—probably like everyone else on this forum—so living without any sensation felt just as hollow as being dead. There were times I'd just walk down the street hoping a car would hit me. Suicide isn't an option for me, though; I'm still here because of someone in my family who means everything to me. 😢((
wiredskipper45 said:😢
so, what are you taking this time?
Eric Mitchell55 said:Yeah.
You know, you really put me on the spot there.
I remember back when I was going through my darkest period and trying to end things, I was also on Zyprexa. Maybe it just works differently for me, or maybe it’s actually doing its job.
wiredskipper45 said:If I’d known what Zyprexa would do to me, I never would have touched it. 😢
But that doesn't mean every suicide attempt is caused by the meds. All I know is that for me, it left me feeling like a literal stone. And honestly? Being totally numb isn't what I'd call "stability." :/
Donna Torres5 said:See, my experience hasn't been nearly that dramatic. I actually feel fine on it; I don't feel emotionally vacant or anything like that. I still have my full range of emotions—it's just that I can't cry. Then again, I couldn't cry even when I was going through that massive trauma that triggered all the mental chaos in my head in the first place; that's just how I'm wired.
The only real downside to Zyprexa for me is the weight gain. Everything else works out just fine.